# SDR LR7A2009030900001

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC3212, FOUND RT MLG WHEEL WELL UPPER END BOW BEAM REPAIR DOUBLER CRACKED AT FS 537, RBL61.1, WL198.  REPLACED REPAIRED DOUBLER IAW SMP583 FIG 53-40-14.
